Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 124029, 22 pages
http://dx.doi.org/10.1155/2012/124029
Research Article

High Accurate Simple Approximation of Normal Distribution Integral

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Cto. Gonzalo Aguirre Beltrán S/N, Zona Universitaria Xalapa, 91000 Veracruz, VER, Mexico
2Electronics Department, National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No.1, 72840 Tonantzintla, PUE, Mexico

Received 8 September 2011; Revised 15 October 2011; Accepted 18 October 2011

Academic Editor: Ben T. Nohara

Copyright © 2012 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hector Vazquez-Leal, Roberto Castaneda-Sheissa, Uriel Filobello-Nino, Arturo Sarmiento-Reyes, and Jesus Sanchez Orea, “High Accurate Simple Approximation of Normal Distribution Integral,” Mathematical Problems in Engineering, vol. 2012, Article ID 124029, 22 pages, 2012. https://doi.org/10.1155/2012/124029.